Cauchy completion in category theory
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 133-146.
@article{CTGDC_1986__27_2_133_0,
     author = {Borceux, Francis and Dejean, Dominique},
     title = {Cauchy completion in category theory},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {133--146},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {2},
     year = {1986},
     zbl = {0595.18001},
     mrnumber = {850528},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_2_133_0/}
}
TY  - JOUR
AU  - Borceux, Francis
AU  - Dejean, Dominique
TI  - Cauchy completion in category theory
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1986
DA  - 1986///
SP  - 133
EP  - 146
VL  - 27
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1986__27_2_133_0/
UR  - https://zbmath.org/?q=an%3A0595.18001
UR  - https://www.ams.org/mathscinet-getitem?mr=850528
LA  - en
ID  - CTGDC_1986__27_2_133_0
ER  - 
%0 Journal Article
%A Borceux, Francis
%A Dejean, Dominique
%T Cauchy completion in category theory
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1986
%P 133-146
%V 27
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1986__27_2_133_0
Borceux, Francis; Dejean, Dominique. Cauchy completion in category theory. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 133-146. http://www.numdam.org/item/CTGDC_1986__27_2_133_0/

1 J. Benabou, Les distributeurs, Rap. Sém. Math. Pures 33, Univ. Louvain 1973.

2 G. Bird, Morita theory for enriched categories, Manuscript, Univ. Sydney 1981.

3 A. Carboni & R. Street, Orders ideals in categories, Manuscript, Univ. Milano 1981.

4 B. Elkins& Z.A. Zilber, Categories of actions and Morita equivalences, Rocky Mount. J. Math. (1976), 199-225. | MR | Zbl

5 P. Gabriel & F. Ulmer, Lokal prasentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR | Zbl

6 M.F. Gouzou & R. Grunig, U-distributeurs et catégories de modules, Manuscrit Univ. Paris VII, 1975.

7 A. Joyal& M. Tierney, An extension of the Galois theory of Grothendieck, Memoir A.M.S. 1984. | MR | Zbl

8 G.M. Kelly, Basic concepts of enriched category theory, Londond Math. Soc. Lect. Notes Ser. 64, Cambridge Univ. Press, 1982. | MR | Zbl

9 F.W. Lawvere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. e Fis. di Milano 43 (1973), 135-166. | MR | Zbl

10 H. Lindner, Morita equivalences of enriched categories, Cahiers Top. Géom. Diff. XV-4 (1974), 377-397. | Numdam | MR | Zbl

11 R. Street, Manuscript, Macquarie University, Sydney, 1981.